| Catalog Number |
V072229 |
| Medical Device Problem Code |
Wrong Label (4073)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the wound drain when opened was labeled as 19fr and the actual drain in packaging was a 15fr drain.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Correction: d udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Event or Problem Description
Additional Manufacturer Narrative
The reported event was confirmed by capa association to be manufacturing related as per capa #11207399 and sa number #(b)(4) the root cause identified is: the label process described in the procedure was not followed up by label printing technician, where established that before the printer is re-loaded with a new material lot, the label printing technician must take the first label of the at lot and mark with red ink the pre-printed material part number to confirm that it is according to the part number listed in operation 10 of the work order.This label should be signed, dated, and must be included in the dhr as sample; a comment documenting this material load should be added in the first article inspection form.A dhr review was not required because the investigation was confirmed by the capa association.Labeling review is not required because the investigation was confirmed by the capa association.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.